# SDR DALA2024101109973

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER SCUFF PLATE HOLE 7 OUTER LOWER HAS CORROSION. PIC ATTACHED. AA 5331-01297-02B. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 094-0001:5331-01297-02B/005 00358 SUMMARY - WP: 630411 - : REMOVED CORROSION BY COUNTERSINKING REF. WORK CARD 5331-01297- 02B. TASKS. (LP# 0600762)
